Electronic Journal of Statistics, ( ISI ), No (3), Year (2009-1) , Pages (165-175)

Title : ( An exponential inequality for negatively associated random variables )

Authors: Hadi Jabbari Nooghabi , Mehdi Jabbari Nooghabi , Hassan Ali Azarnoosh ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote

We prove an exponential inequality for negatively associated and strictly stationary random variables. A condition is given for almost sure convergence and the associated rate of convergence is specified in terms of the underlying covariance function.

Keywords

Key Words: Covariance function; Exponential inequality; Negative
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1006801,
author = {Jabbari Nooghabi, Hadi and Jabbari Nooghabi, Mehdi and Azarnoosh, Hassan Ali},
title = {An exponential inequality for negatively associated random variables},
journal = {Electronic Journal of Statistics},
year = {2009},
number = {3},
month = {January},
issn = {1935-7524},
pages = {165--175},
numpages = {10},
keywords = {Key Words: Covariance function; Exponential inequality; Negative association.},
}

[Download]

%0 Journal Article
%T An exponential inequality for negatively associated random variables
%A Jabbari Nooghabi, Hadi
%A Jabbari Nooghabi, Mehdi
%A Azarnoosh, Hassan Ali
%J Electronic Journal of Statistics
%@ 1935-7524
%D 2009

[Download]